# SDR SWAA2022050386920

- Difficulty date: March 23, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241ABF
- Condition: Delaminated
- Location: Aft Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA - FLOOR PANEL 241ABF - COMPOSITE DELAMINATED / [01] RECEIVED NEW PANEL 241ABF; INSTALLATION WILL BE ACCOMPLISHED ON FAULT TTG8Q00AHJ61;[02] VERIFIED TASK CARD #
